Pain like hot knifes

Hi all me again, I've been to the doc yesterday, I've been having the feeling like hot knifes going into my feet and legs and it hurts so much I can hardly walk, I have to go back and have a barrage of bloods done, folic acid, vit B12 ,iron, etc etc will let you all know what the outcome of those are in time. Thanks for all the replies in the past. I feel sometimes that I do not want to be in contact with anyone not even my closest friends don't know why. Gentle hugs

Lizzie57

7 Replies

oldestnewest
  • Lizzie that sounds awful :( I wondered if you'd seen a physio or foot specialist at all? I get pain like that (not as much as I used to) which the gp just said was fibro. But a physio said I had plantar fasciitis - maybe caused by fibro, but something for which there are some ways of relieving the pain. Mine comes and goes but there's only a couple of brands of shoes I can wear.

    Sorry if this is nothing to do with your feet, but I wanted to say because my gp was dismissive (though it's great yours isn't! ) and didn't know about PF (at least to diagnose it), but the physio (I paid for the appt myself) was great.

    In any case I do hope you're able to get on top of the pain xx

  • Hi pollymolly

    Tho my doc is getting my bloods done, he says he doesn't think it's fibro,as the pain from fibro is usually mustle related!!! So I'm not so sure now if he is going to be as supportive as I thought he was at the begging,the only other thing he said was maybe a referral to neurological dept.

    Lizzie57

  • If he doesn't think it's fibro it's good as he'll explore other possibilities. My gps say fibro affects muscles, joints, and tendons. And that it feels like bone pain because of the tendon pain. Goodness knows what is true!

    Plantar fasciitis can be a result of muscle things - worth asking him about this. It's excruciatingly painful! X

  • So sorry Lizzie to hear your having so much pain.

    Can I ask have all the ends of your toes gone red, the reason I ask is while in hospital a while back I asked my doctor why all ends of my toes are red and I get like real bad pains shootings up them.mso much so it makes me Kringle.

    He replied it's the medication and it could be all the neve endings.

    Just a thought .

    I send you a hug to wrap your,feet and legs in .

  • Sorry to hear you're having a bad time. I think the reason this forum is such a good idea is that it's a way to communicate with other people without having to go out and physically see them. Like you I tend to hibernate. Gentle hugs back at ya

    Sorebones

  • Hi yes me to had to many buses throught my bedroom last night.

  • I am so genuinely sorry to read this and I sincerely hope that you can find some resolution and relief to these issues. I want to genuinely wish you all the best with your blood tests. Please take care of yourself.

    All my hopes and dreams for you

    Ken

You may also like...